Cold cold pills | Ganmao’an Pian

  • 【Drug Name】
    Usage name : Ganmaoan Pinyin: Ganmao’an Pian
  • 【Ingredients】Upside down grass, salicornia, chrysanthemum, bergamot, senecio, wild chrysanthemum, acetaminophen, chlorpheniramine maleate, caffeine. Accessories: sucrose, starch, magnesium stearate
  • 【Properties】This product is a film-coated tablet, which is dark brown after removing the coating; bitter taste
  • 【Indications】Antipyretic and analgesic. Used for headache, fever, nasal congestion, cough, and sore throat caused by cold
  • 【Specifications】Each tablet weighs 0.5 grams (containing 130 mg of acetaminophen, 2 mg of chlorpheniramine maleate, and 2 mg of caffeine)
  • 【Dosage】oral. 2 tablets at a time, 3 times a day
  • 【Storage】seal
  • 【Package】Aluminum-plastic packaging. 18 pieces per box
Description

Description

Cold cold tablets

[Drug Name]

Common name: Ganmaoan tablets

Chinese Pinyin: Ganmao’an Pian

[Into     parts ]  Flip grass, Bennet, gall grass, bergamot, Senecio, chrysanthemum, acetaminophen, chlorpheniramine maleate, caffeine. The auxiliary materials are: sucrose, starch, magnesium stearate.

[Sexual     shaped ]  This product is film-coated tablets, were removed after coating dark brown; bitter.
[Functional indications] Antipyretic and analgesic. It is used for headache, fever, nasal congestion, cough and sore throat caused by cold.
[Gauge     lattice ] Each tablet weight of 0.5 g (containing 130 mg acetaminophen, chlorpheniramine maleate 2 mg, 2 mg of caffeine)

[Usage and Dosage] Oral. 2 tablets at a time , 3 times a day .

[Adverse reactions] Drowsiness, drowsiness, thirst, and weakness can be seen; occasionally rash, urticaria, drug fever, and neutropenia; long-term large-scale use of drugs can cause abnormal liver and kidney functions.

[Ban bogey serious liver and kidney dysfunction disabled.     

[Precautions]

  1. Avoid tobacco, alcohol and spicy, cold, greasy food.
  2. It is not advisable to take nourishing Chinese patent medicine at the same time while taking the medicine.
  3. This product contains acetaminophen, chlorpheniramine maleate and caffeine.Do not drink alcohol or alcohol-containing beverages while taking this product; do not take other anti-cold medicines similar to this product at the same time; use with caution in patients with liver and kidney insufficiency; bladder neck obstruction, hyperthyroidism, glaucoma, hypertension, and prostate hypertrophy Use with caution; pregnant women and lactating women with caution; do not drive machines, vehicles, boats, engage in high-altitude operations, mechanical operations and operate precision instruments while taking medication.
  4. Deficiency of the spleen and stomach, with abdominal pain, warmth, and diarrhea should be used with caution.
  5. Severe chronic diseases such as heart disease and diabetes should be taken under the guidance of a physician.
  6. Children and elderly frail people should use it under the guidance of a doctor.
  7. After taking the medicine for3days, the symptoms have not improved, or the symptoms have become worse, or new serious symptoms such as chest tightness, palpitations, etc. should be stopped immediately and go to the hospital for treatment.
  8. Take strictly according to usage and dosage, this product should not be taken for a long time.
  9. For those who are allergic to this product, those with allergies should be used with caution.
  10. It is forbidden to use when the properties of this product are changed.
  11. Children must be used under adult supervision.
  12. Keep this product out of the reach of children.
  13. If you are using other drugs, please consult your physician or pharmacist before using this product.
    [medicine interactions]
  14. Use with other antipyretic analgesics may increase the risk of nephrotoxicity.
  15. If there is a possibility of drug interaction with other drugs, please consult your doctor or pharmacist for details.
    [Storage    possession]  seal.
    [Package     installed ]  plastic packaging. 18 pieces per box .
    [Validity  of ] 36 months.
    [Executive Standard]  State Food and Drug Administration, National Drug Standard WS 3 -B-2810-97-1

[Approval number]  National Pharmaceutical Standard Z44021411